MathSciNet Relay Station
MathSciNet bibliographic data
MR1236443 (94h:35222) 35Q51
Lu, B. Q.; Pan, Z. L.; Qu, B. Z.; Jiang, X. F. Solitary wave solutions for some systems of coupled nonlinear equations. Phys. Lett. A 180 (1993), no. 1-2, 61–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement